A numerical method for elliptic problems.

Sburlan, Cristina; Fulina, Silvia

Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică (2003)

  • Volume: 11, Issue: 1, page 187-194
  • ISSN: 1223-723X

How to cite

top

Sburlan, Cristina, and Fulina, Silvia. "A numerical method for elliptic problems.." Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică 11.1 (2003): 187-194. <http://eudml.org/doc/125826>.

@article{Sburlan2003,
author = {Sburlan, Cristina, Fulina, Silvia},
journal = {Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică},
keywords = {elliptical equation; eigenfunctions; discretization; approximate equation; orthogonal projection},
language = {eng},
number = {1},
pages = {187-194},
publisher = {Universitatea “Ovidius"},
title = {A numerical method for elliptic problems.},
url = {http://eudml.org/doc/125826},
volume = {11},
year = {2003},
}

TY - JOUR
AU - Sburlan, Cristina
AU - Fulina, Silvia
TI - A numerical method for elliptic problems.
JO - Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
PY - 2003
PB - Universitatea “Ovidius"
VL - 11
IS - 1
SP - 187
EP - 194
LA - eng
KW - elliptical equation; eigenfunctions; discretization; approximate equation; orthogonal projection
UR - http://eudml.org/doc/125826
ER -

NotesEmbed ?

top

You must be logged in to post comments.